RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 3, Pages 656–663 (Mi zvmmf5144)  

The method of boundary integral equations for the solution of nonlinear heat transfer problems

Yu. N. Akkuratov, V. N. Mikhailov

Moscow

Full text: PDF file (675 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:3, 117–125

Bibliographic databases:

UDC: 517.958:536.2
MSC: Primary 35A25; Secondary 45G10, 35K99, 80A20, 45L05
Received: 19.03.1979
Revised: 15.05.1979

Citation: Yu. N. Akkuratov, V. N. Mikhailov, “The method of boundary integral equations for the solution of nonlinear heat transfer problems”, Zh. Vychisl. Mat. Mat. Fiz., 20:3 (1980), 656–663; U.S.S.R. Comput. Math. Math. Phys., 20:3 (1980), 117–125

Citation in format AMSBIB
\Bibitem{AkkMik80}
\by Yu.~N.~Akkuratov, V.~N.~Mikhailov
\paper The method of boundary integral equations for the solution of nonlinear heat transfer problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 3
\pages 656--663
\mathnet{http://mi.mathnet.ru/zvmmf5144}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=578159}
\zmath{https://zbmath.org/?q=an:0444.35002}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 3
\pages 117--125
\crossref{https://doi.org/10.1016/0041-5553(80)90310-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5144
  • http://mi.mathnet.ru/eng/zvmmf/v20/i3/p656

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:108
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020